Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 192, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 8, 2009, 10:24 PM CDT for Cherokee County, Muskogee County, Sequoyah County, Oklahoma. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2009, 10:24 PM CDT (03:24 UTC)
- Expired
- May 8, 2009, 11:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Tulsa radar (KINX), 75 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 10:25 PM CDT | HAIL 1 | Braggs, OK | LOTS OF HAIL...COVERING THE GROUND |
| May 8, 10:40 PM CDT | HAIL 2.5 | 3 N Gore, OK | |
| May 8, 11:00 PM CDT | HAIL 3 | 6 Nne Gore, OK | TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 5:52 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 391 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 090324 SVRTSA OKC021-101-135-090400- /O.NEW.KTSA.SV.W.0192.090509T0324Z-090509T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1024 PM CDT FRI MAY 8 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA EASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA * UNTIL 1100 PM CDT * AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BRAGGS...MOVING EAST AT 25 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WEBBERS FALLS AND GORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3567 9494 3545 9501 3558 9533 3570 9530 TIME...MOT...LOC 0325Z 290DEG 21KT 3564 9521 $$
1 follow-up statement
000 WWUS54 KTSA 090335 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1035 PM CDT FRI MAY 8 2009 OKC021-101-135-090400- /O.CON.KTSA.SV.W.0192.000000T0000Z-090509T0400Z/ MUSKOGEE OK-CHEROKEE OK-SEQUOYAH OK- 1035 PM CDT FRI MAY 8 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN SEQUOYAH...SOUTHERN CHEROKEE AND EASTERN MUSKOGEE COUNTIES... AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR BRAGGS... MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GORE...WEBBERS FALLS AND BOX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. THIS STORM IS LIKELY PRODUCING LARGE HAIL. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3567 9494 3545 9501 3558 9533 3570 9530 TIME...MOT...LOC 0334Z 304DEG 19KT 3560 9520 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 9:35 PM CDT, 49 minutes earlier.
Area forecast discussion, May 8, 9:35 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 935 PM CDT FRI MAY 8 2009 .DISCUSSION... BOUNDARY THAT APPEARS TO BE DOING THE BULK OF THE INITIATION OF THE THUNDERSTORMS TONIGHT APPEARS NEARLY STATIONARY TONIGHT. HAVE ADJUSTED THE NORTHERN PORTIONS OF THE FORECAST TO ACCOUNT FOR THE LACK OF MOVEMENT. ALSO HAVE UPDATED TO CURRENT TRENDS. CAPPING STILL SEEMS TO BE AN IMPORTANT FEATURE AND PREVENTING WIDESPREAD THUNDERSTORMS IN THE VERY MOIST AND UNSTABLE AIR OF SOUTHEAST OKLAHOMA. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10 LONG TERM....15
Hazardous weather outlook, May 8, 5:04 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT FRI MAY 8 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT FRI MAY 8 2009
...THREAT OF SEVERE WEATHER AND HEAVY RAINFALL CONTINUES...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...ALONG AND SOUTH OF INTERSTATE 40.
ONSET...IMMINENT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...ALONG AND SOUTH OF BRISTOW...TO WAGONER OKLAHOMA...TO
SPRINGDALE AND EUREKA SPRINGS ARKANSAS LINE.
ONSET...IMMINENT.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA SOUTH OF INTERSTATE 40.
FLASH FLOOD.
RISK...ELEVATED.
AREA...ALONG AND SOUTH OF A MCALESTER TO FORT SMITH LINE.
ONSET...THIS EVENING.
AREA AT GREATEST RISK..FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS.
HEAVY RAIN.
RISK...LIMITED.
AREA...ALONG AND SOUTH OF BRISTOW...TO WAGONER OKLAHOMA...TO
SPRINGDALE AND EUREKA SPRINGS ARKANSAS LINE.
ONSET...IMMINENT.
DISCUSSION...
THE STRONG CAPPING INVERSION HAS BEEN WEAKENING QUICKLY THE PAST
FEW HOURS AND SHOWER AND THUNDERSTORMS ARE TRYING TO DEVELOP
ALONG A COLD FRONT THAT STRETCHED FROM NEAR OKMULGEE TO NORTH
OF TAHLEQUAH AND BENTONVILLE ARKANSAS. SHOWERS AND THUNDERSTORMS
WERE TRYING TO FORM JUST BEFORE 5 PM ALONG THIS FRONT IN OKLAHOMA.
THE STORMS ARE EXPECTED TO QUICKLY DEVELOP THIS EVENING
AND WITH STRONG INSTABILITY WILL QUICKLY TRANSITION TO SEVERE
WEATHER. WHILE MOST STORMS INITIALLY WILL REMAIN CONFINED TO
THE FRONTAL ZONE...WHICH WOULD LIMIT TORNADIC POTENTIAL...THERE
REMAINS A LIMITED TORNADIC THREAT GIVEN THE POTENTIAL FOR DEVIANT
STORM MOTIONS IN SUCH AN UNSTABLE ATMOSPHERE. AS THE EVENT
UNFOLDS...A LARGE THUNDERSTORM COMPLEX IS POSSIBLE ACROSS
SOUTHEAST OKLAHOMA WHERE THE FRONTAL BOUNDARY WILL SLOW...
INCREASING THE RISK FOR FLASH FLOODING. AT THIS TIME...RAIN
FALL IS EXPECTED TO BE LIMITED BY THE SPEED OF THE STORMS BUT
SHOULD MULTIPLE STORMS MOVE OVER THE SAME AREA...THE CUMULATIVE
FROM THE STORMS COULD CAUSE FLASH FLOOD PROBLEMS AND THIS
WILL BE MONITORED CLOSELY. ALSO...SEVERAL AREA RIVERS REMAIN
IN FLOOD AND WILL BE SLOW TO RECEDE GIVEN ANY FURTHER HEAVY
RAINFALL TONIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE DAILY THROUGH THE MIDDLE
OF NEXT WEEK. THE FOCUS WILL BE THE STALLED FRONTAL
BOUNDARY THROUGH EARLY NEXT WEEK...WITH THE NEXT STORM
SYSTEM AND FRONTAL PASSAGE BY MID NEXT WEEK. HEAVY RAINFALL
WILL REMAIN A CONCERN THROUGH THE WEEKEND...ESPECIALLY OVER
SOUTHEAST OKLAHOMA. ADDITIONALLY...THERE WILL LIKELY
REMAIN SOME LEVEL OF SEVERE WEATHER POTENTIAL WITH EACH
THUNDERSTORM EVENT DURING THE NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, May 8, 8:53 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
853 PM CDT FRI MAY 8 2009
OKZ065-066-090300-
OKFUSKEE OK-OKMULGEE OK-
853 PM CDT FRI MAY 8 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 853 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BEARDEN...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKEMAH...BEARDEN...CLEARVIEW...
PHAROAH...CASTLE...MASON...OKFUSKEE AND BRYANT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3565 9630 3565 9626 3539 9595 3528 9633
3529 9643 3530 9644 3545 9644 3545 9647
3542 9649 3543 9651
TIME...MOT...LOC 0153Z 238DEG 9KT 3537 9638Special weather statement, May 8, 9:36 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
936 PM CDT FRI MAY 8 2009
OKZ067-070-090300-
MUSKOGEE OK-WAGONER OK-
936 PM CDT FRI MAY 8 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
AT 937 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHEAST OF TAFT...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CHOSKA...TULLAHASSEE...OKAY...
MUSKOGEE...SUMMIT...BRAGGS...TAFT AND FORT GIBSON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3590 9528 3589 9525 3585 9524 3583 9526
3582 9523 3562 9517 3561 9556 3583 9563
3592 9528
TIME...MOT...LOC 0237Z 251DEG 13KT 3572 9549Special weather statement, May 8, 9:46 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT FRI MAY 8 2009
ARZ001-010-OKZ063-069-090330-
ADAIR OK-BENTON AR-DELAWARE OK-WASHINGTON AR-
946 PM CDT FRI MAY 8 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN WASHINGTON AND SOUTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND NORTHERN ADAIR
AT 946 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF BALLARD...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WESTVILLE...BALLARD...WATTS...
COLCORD...WEST SILOAM SPRINGS...ROCKY COMFORT...FAIRMOUNT...SILOAM
SPRINGS...GENTRY...LAKE FRANCIS...GALLITIN...HEALING SPRINGS...
SPRINGTOWN...HIGHFILL...CHEROKEE CITY...VAUGHN...DECATUR...
CENTERTON...LINCOLN...SUMMERS...RHEA...VINEY GROVE...CINCINNATI...
WEDINGTON AND SAVOY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING. IN ADDITION... THERE IS A SECOND
SEVERE STORM JUST EAST OF COLCORD.
LAT...LON 3641 9423 3590 9435 3602 9476 3632 9471
TIME...MOT...LOC 0246Z 282DEG 14KT 3608 9467Local storm report, May 8, 9:51 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
951 PM CDT FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL COLCORD 36.26N 94.69W
05/08/2009 E0.75 INCH DELAWARE OK EMERGENCY MNGR
0943 PM HAIL WATTS 36.11N 94.57W
05/08/2009 E1.00 INCH ADAIR OK EMERGENCY MNGR
&&
JDSLocal storm report, May 8, 10:04 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1004 PM CDT FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 8 W HENRYETTA 35.44N 96.12W
05/08/2009 E1.00 INCH OKFUSKEE OK PUBLIC
COVERING THE GROUND
&&
JDSLocal storm report, May 8, 10:10 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CDT FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL 8 W EUFAULA 35.29N 95.72W
05/08/2009 E1.50 INCH MCINTOSH OK EMERGENCY MNGR
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:19 PM CDT | Special Weather Statement | TSA | Mayes | 41 min |
| May 8, 7:58 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 62 min |
| May 8, 8:52 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 53 min |
| May 8, 8:53 PM CDT | Special Weather Statement | TSA | Okfuskee | 67 min |
| May 8, 9:09 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 66 min |
| May 8, 9:36 PM CDT | Special Weather Statement | TSA | Muskogee | 24 min |
| May 8, 9:44 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 61 min |
| May 8, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okmulgee, Pittsburg | 37 min |
| May 8, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 62 min |
| May 8, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 54 min |
| May 8, 10:32 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| May 8, 10:39 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 30 min |
| May 8, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 64 min |
| May 8, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 26 min |
| May 8, 10:46 PM CDT | Tornado Warning | TSA | Muskogee, Sequoyah | 44 min |
| May 8, 11:14 PM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| May 8, 11:20 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 40 min |
| May 8, 11:28 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 62 min |
| May 8, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 22 min |
| May 8, 11:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 56 min |
| May 8, 11:38 PM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| May 8, 11:40 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 50 min |
| May 8, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 25 min |
| May 9, 12:23 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 67 min |
| May 9, 12:36 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| May 9, 12:42 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 33 min |
| May 9, 1:03 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 42 min |
| May 9, 1:31 AM CDT | Special Weather Statement | TSA | Pittsburg | 29 min |
| May 9, 1:32 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 58 min |
| May 9, 2:17 AM CDT | Special Weather Statement | TSA | LeFlore | 58 min |
| May 9, 10:59 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 46 min |
| May 9, 11:47 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 43 min |
| May 9, 11:55 AM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| May 9, 12:03 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 57 min |
| May 9, 12:27 PM CDT | Special Weather Statement | TSA | Choctaw | 33 min |
| May 9, 12:31 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 44 min |
| May 9, 1:15 PM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 2 hr |
| May 9, 1:17 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.